Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI)   NOVEMBER 2007 , Volume 2 , Number 2; Page(s) 35 To 44.
 
Paper: 

NORMED HYPERVECTOR SPACES

 
 
Author(s):  RAJA P., VAEZPOUR S.M.*
 
* DEPT. OF MATH., AMIRKABIR UNIVERSITY OF TECHNOLOGY, HAFEZ AVE., TEHRAN, IRAN
 
Abstract: 

The main purpose of this paper is to study normed hypervector spaces. We generalize some definitions such as basis, convexity, operator norm, closed set, Cauchy sequences, and continuity in such spaces and prove some theorems about them.

 
Keyword(s): NORM, LINEAR FORM, HYPERVECTOR SPACE, BASIS
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 119
 
Latest on Blog
Enter SID Blog